# SDR TRBA2010012SUP

- Difficulty date: March 10, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,449 hours, 36,128 cycles
- Engine: Pwa PW124B
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR COMING FROM BOTH PACKS ON CLIMB AFTER BLEEDS SELECTED ON. (SEE TURNOVER). ADDED SPACERS ON AIR SWITCHING VALVE, LT ENGINE  MFG TROUBLESHOOT MANUAL 72-00-01. FAULT ISOLATION FIG 108, OPS CHECK FOUND WORKING PROPERLY FOR MORE INFO NRWC 245019, TAC 36128.
